Dergiler / Turkish Journal of Science / 2022 / Cilt: 7 - Sayı: 3

Generalized Inequalities for Quasi-Convex Functions via Generalized Riemann-Liouville Fractional Integrals

Sayfa
219–230
Yayın Tarihi
2022-12-30
DOI
—
🏛️Bu makalenin bibliyografik verileri ve tam metin bağlantısı DergiPark üzerinden sağlanmıştır.
DergiPark Kaydı ↗
✨

Yapay Zeka Hızlı Bakış & Çıkarımlar

AI Insight
⚡ TL;DR(1 Cümlede Hızlı Çıkarım)

The analysis used in the proofs is fairly elementary and based on the use of Hölder inequality and the power inequality.

📌 3 Maddede Bu Makale

🎯
Amaç & Hipotez:We establish some new Generalized Hermite-Hadamard-type inequalities involving generalized fractional integrals for quasi-convex functions.
📊
Temel Bulgular & Veri:Our results are suitable with the literature.
💡
Sonuç & Katkı:The analysis used in the proofs is fairly elementary and based on the use of Hölder inequality and the power inequality.
🔬Tür:Araştırma Makalesi
📍Kapsam:Genişletilmiş Akademik Örneklem
⚙️Değişkenler:Quasi convex functions · Generalized Fractional Integrals · Hölder Inequalities

Abstract

We establish some new Generalized Hermite-Hadamard-type inequalities involving generalized fractional integrals for quasi-convex functions. Our results are suitable with the literature. The analysis used in the proofs is fairly elementary and based on the use of Hölder inequality and the power inequality.

🔖

Bu Makaleye Atıf Yap

TÜRKER, R., ÖNALAN, H. K. (2022). Generalized Inequalities for Quasi-Convex Functions via Generalized Riemann-Liouville Fractional Integrals. Turkish Journal of Science, Cilt: 7 - Sayı: 3, 219–230. https://ajindex.com/articles/853137

📄 Tam Metin PDF Okuyucu

📄

PDF görüntüleyici hazırlanıyor...

Kaynakça (14)

  1. Ali, A., Gulshan, G., Hussain, R., Latif, A. Muddassar, M. and Park, J., Generalized Inequalities of the type of Hermite-Hadamard-Fejer with Quasi-Convex Functions by way of k-Fractional Derivatives, J. Computational Analysis and applications, 22(7) (2017), 1208-1219.
  2. Alomari, M., Darus, M., Dragomir, S.S., Inequalities of Hermite-Hadamard's type for functions whose derivatives absolute values are quasi-convex. RGMIA Res. Rep. Coll., 12: Supplement, Article 14 2009, 1-11.
  3. Budak, H., Ertuğral, F., Sarıkaya, M.Z., New Generalization of Hermite-Hadamard Type Inequalities via Generalized Fractional Integrals. ResearchGate Article (2017). https://www.researchgate.net/publication/321760465.
  4. Belarbi S., Dahmani Z., On some new fractional integral inequalities, J. Ineq. Pure Appl. Math., 10(3) (2009), Art. 86. Carter, M., Brunt, B.V.: The Lebesgue-Stieljies Integral: A Practical Introduction. New York, Springer (2000).
  5. Dahmani Z., New inequalities in fractional integrals, Int. J. Nonlinear Sci., 9(4) (2010), 493-497.
  6. Dragomir, S.S, Agarwal, R.P.: Two Inequalities for Di erentiable Mappings and Applications To Special Meansof Real Numbers and to Trapezoidal Formula. Appl. Math. Lett. 11 (1999), 91-95.
  7. Dragomir, S.S., Pearce, C.E.M., Quasi-Convex Functions and Hadamard's Inequality. B. Aust. Math. Soc. 57 (1998), 377-385.
  8. Dragomir, S.S., Pearce, C.E.M., Selected Topics on Hermite-Hadamard Inequalities and Applications. RGMIA, Monographs. Victoria University, 2000.
  9. Dragomir, S.S., Pecaric, J., and Persson, L.E., Some Inequalities of Hadamard Type. Soochow J. of Math. 21 (1995), 335-341.
  10. Ertuğral, F. Sarıkaya, M.Z., Budak, H., On Hermite-Hadamard Type Inequalities Associated With The Generalized Fractional Integrals. ResearchGate Article (2019). https://www.researchgate.net/publication/334634529.
  11. Gidergelmez, H.F., Akkurt, A., Yıldırım, H., Hermite-Hadamard Type Inequalities for Generalized Fractional Integrals via Strongly Convex Functions. KJM. 7 (2019), 268-273.
  12. Gorenflo R., Mainardi F., Fractional Calculus: Integral and Differential Equations of Fractional Order, Springer Verlag, Wien., (1997), 223-276.
  13. Hadamard, J.: ėtude sur les propri ėtės des fonctions entiėres en particulier dűne fonction considėrėe par Riemann. Journal de mathėmatiques pures et appliquėes, 4e sėrie. 9 (1893), 171-216.
  14. Hussain, R., Ali, A., Latif, A. and Gulshan, G., Some k-Fractional associates of Hermite-Hadamard's Inequality for Quasi-Convex Functions and Applications to Special Means, Fra